Skip to Main Content (Press Enter)

Logo UNIRC
  • ×
  • Home
  • Degrees
  • Courses
  • Jobs
  • People
  • Outputs
  • Organizations
  • Projects
  • Expertise & Skills
  • Equipment

UNI-FIND
Logo UNIRC

|

UNI-FIND

unirc.it
  • ×
  • Home
  • Degrees
  • Courses
  • Jobs
  • People
  • Outputs
  • Organizations
  • Projects
  • Expertise & Skills
  • Equipment
  1. Outputs

Inverse problems for first-order hyperbolic equations with time-dependent coefficients

Academic Article
Publication Date:
2021
Short description:
Inverse problems for first-order hyperbolic equations with time-dependent coefficients / Floridia, G., Takase, H.. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 305:(2021), pp. 45-71. [10.1016/j.jde.2021.10.007]
abstract:
We prove global Lipschitz stability for inverse source and coefficient problems for first-order linear hyperbolic equations, the coefficients of which depend on both space and time. We use a global Carleman estimate, and a crucial point, introduced in this paper, is the choice of the length of integral curves of a vector field generated by the principal part of the hyperbolic operator to construct a weight function for the Carleman estimate. These integral curves correspond to the characteristic curves in some cases.
Iris type:
1.1 Articolo in rivista
List of contributors:
Floridia, G.; Takase, H.
Handle:
https://iris.unirc.it/handle/20.500.12318/114123
Published in:
JOURNAL OF DIFFERENTIAL EQUATIONS
Journal
  • Use of cookies

Powered by VIVO | Designed by Cineca | 26.10.0.0